Posted by Melvin
on June 25, 2000 at 21:10:50:
In Reply to: Heel pain posted by Peter on April 21, 2000 at 12:04:57:
: Out of the blue I have begun to experience pain in my right heel. I've noted other postings, and cannot believe it is plantar fascitiis. I did start to take a multi-vitamin supplement a few weeks ago - every day for awhile. I thought maybe this sudden taking of a multi-vitamin might be the cause of this pain. Does anyone out there have any answers? I have also switched shoes, but don't think this is the problem. Thanks for amy help you can give.
I am having severe pain in my left heel. The Podiatrist says it is Plantat Fibrosis or something like that. I had 2 injections in 2 weeks time but no help. Doc says that usually take care of it. Now he says he wants to do surgery to remove benign tumors under the ligament that runs fromn heel to toe and thinks that will remove the tension and help but no guarantee. The next thing he said would be to do surgery on my heel where the severe pain is emanating from. I dont know if I should do this or not. I'm thinking of getting a second opinion.